Shi Jin
Tytuł
Cytowane przez
Cytowane przez
Rok
The relaxation schemes for systems of conservation laws in arbitrary space dimensions
S Jin, Z Xin
Communications on pure and applied mathematics 48 (3), 235-276, 1995
11271995
Efficient asymptotic-preserving (AP) schemes for some multiscale kinetic equations
S Jin
SIAM Journal on Scientific Computing 21 (2), 441-454, 1999
5051999
On time-splitting spectral approximations for the Schrödinger equation in the semiclassical regime
W Bao, S Jin, PA Markowich
Journal of Computational Physics 175 (2), 487-524, 2002
4252002
Physical symmetry and lattice symmetry in the lattice Boltzmann method
N Cao, S Chen, S Jin, D Martinez
Physical review E 55 (1), R21, 1997
4121997
A class of asymptotic-preserving schemes for kinetic equations and related problems with stiff sources
F Filbet, S Jin
Journal of Computational Physics 229 (20), 7625-7648, 2010
2922010
Numerical schemes for hyperbolic conservation laws with stiff relaxation terms
S Jin, CD Levermore
Journal of computational physics 126 (2), 449-467, 1996
2741996
Asymptotic preserving (AP) schemes for multiscale kinetic and hyperbolic equations: a review
S Jin
Lecture notes for summer school on methods and models of kinetic theory (M …, 2010
2592010
Runge-Kutta methods for hyperbolic conservation laws with stiff relaxation terms
S Jin
Journal of Computational Physics 122 (1), 51-67, 1995
2581995
Numerical study of time-splitting spectral discretizations of nonlinear Schrödinger equations in the semiclassical regimes
W Bao, S Jin, PA Markowich
SIAM Journal on Scientific Computing 25 (1), 27-64, 2003
2452003
A steady-state capturing method for hyperbolic systems with geometrical source terms
S Jin
ESAIM: Mathematical Modelling and Numerical Analysis 35 (4), 631-645, 2001
2262001
Uniformly accurate diffusive relaxation schemes for multiscale transport equations
S Jin, L Pareschi, G Toscani
SIAM Journal on Numerical Analysis 38 (3), 913-936, 2000
2132000
Diffusive relaxation schemes for multiscale discrete-velocity kinetic equations
S Jin, L Pareschi, G Toscani
SIAM Journal on Numerical Analysis 35 (6), 2405-2439, 1998
2091998
Uniformly accurate schemes for hyperbolic systems with relaxation
RE Caflisch, S Jin, G Russo
SIAM Journal on Numerical Analysis 34 (1), 246-281, 1997
2001997
Numerical approximations of pressureless and isothermal gas dynamics
F Bouchut, S Jin, X Li
SIAM Journal on Numerical Analysis 41 (1), 135-158, 2003
1632003
Mathematical and computational methods for semiclassical Schrödinger equations
S Jin, P Markowich, C Sparber
Acta Numerica 20, 121-209, 2011
1572011
Regularization of the Burnett equations via relaxation
S Jin, M Slemrod
Journal of Statistical Physics 103 (5), 1009-1033, 2001
1532001
Numerical passage from systems of conservation laws to Hamilton--Jacobi equations, and relaxation schemes
S Jin, Z Xin
SIAM Journal on Numerical Analysis 35 (6), 2385-2404, 1998
1311998
An all-speed asymptotic-preserving method for the isentropic Euler and Navier-Stokes equations
J Haack, S Jin, JG Liu
Communications in Computational Physics 12 (4), 955-980, 2012
1252012
The convergence of numerical transfer schemes in diffusive regimes I: Discrete-ordinate method
F Golse, S Jin, CD Levermore
SIAM journal on numerical analysis 36 (5), 1333-1369, 1999
1151999
Multi-phase computations of the semiclassical limit of the Schrödinger equation and related problems: Whitham vs Wigner
S Jin, X Li
Physica D: Nonlinear Phenomena 182 (1-2), 46-85, 2003
1132003
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20